Alert archive / California / Flash Flood Warnings in 2005
Flash Flood Warning 86, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 4, 2005, 12:14 PM PDT for Riverside County, San Bernardino County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2005, 12:14 PM PDT (19:14 UTC)
- Expired
- Aug 4, 2005, 6:15 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
- Area
- Counties, with a storm outline in the text
The radar
The Santa Ana Mts radar (KSOX), 80 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 7.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4335 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 041915
FFWSGX
CAC065-071-050115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1214 PM PDT THU AUG 4 2005
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
THIS INCLUDES THE CITIES OF...FOREST FALLS...VICTORVILLE...
HESPERIA...APPLE VALLEY
* UNTIL 615 PM PDT
* AT 1206 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR FOREST FALLS. THE STORM
PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
GORGONIO MOUNTAIN...LUCERNE VALLEY...LAKE ARROWHEAD...GEORGE AFB...
BIG BEAR LAKE...BIG BEAR CITY AND ADELANTO.
MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
LAT...LON 3398 11693 3402 11671 3424 11652 3467 11656
3472 11750 3429 11741 3416 11705
$$
ATKIN10 follow-up statements
000
WGUS76 KSGX 042004
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
103 PM PDT THU AUG 4 2005
CAC071-050115-
SAN BERNARDINO CA-
103 PM PDT THU AUG 4 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR SOUTHWESTERN
SAN BERNARDINO COUNTY...
AT 1255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS HAVE TEMPORARILY WEAKENED BUT WILL
REINTENSIFY SOON OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUCERNE
VALLEY...VICTORVILLE...LAKE ARROWHEAD...HESPERIA...GEORGE AFB...BIG
BEAR LAKE...BIG BEAR CITY...APPLE VALLEY AND ADELANTO.
MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3403 11697 3409 11662 3424 11652 3467 11656
3472 11750 3429 11741 3416 11705
$$
PG000 WGUS76 KSGX 042015 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 114 PM PDT THU AUG 4 2005 CAC065-050115- RIVERSIDE CA- 114 PM PDT THU AUG 4 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR WESTERN RIVERSIDE COUNTY... AT 108 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS HAVE TEMPORARILY WEAKENED BUT WILL REINTENSIFY SOON OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN JACINTO PEAK...LAKE HEMET...VALLE VISTA...RANCHO MIRAGE...PALM SPRINGS... CHERRY VALLEY...BEAUMONT AND BANNING. MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR PATH. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3345 11620 3403 11662 3400 11701 3344 11682 $$ PG
000
WGUS76 KSGX 042048
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
146 PM PDT THU AUG 4 2005
CAC071-050115-
SAN BERNARDINO CA-
146 PM PDT THU AUG 4 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR WEST CENTRAL
SAN BERNARDINO COUNTY...
AT 138 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
THE THUNDERSTORM WITH EXCESSIVE RAIN IS ABOUT 15 MILES NORTH OF
LUCERNE VALLEY...NEAR HIGHWAY 247...MOVING WEST AT SBOUT 10 MPH.
MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3403 11697 3409 11662 3424 11652 3474 11652
3477 11748 3429 11741 3416 11705
$$
PG000 WGUS76 KSGX 042113 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 211 PM PDT THU AUG 4 2005 CAC065-050115- RIVERSIDE CA- 211 PM PDT THU AUG 4 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR WESTERN RIVERSIDE COUNTY... AT 203 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. THE THUNDERSTORM IS INTENSIFYING NEAR SANTA ROSA MOUNTAIN AND MOVING SLOWLY WEST. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA ROSA MOUNTAIN...SAN JACINTO PEAK...LAKE HEMET...ANZA...VALLE VISTA... RANCHO MIRAGE...PALM SPRINGS...CHERRY VALLEY...BEAUMONT AND BANNING. MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR PATH. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3345 11620 3403 11662 3400 11701 3344 11682 $$ PG
000 WGUS76 KSGX 042326 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 426 PM PDT THU AUG 4 2005 CAC065-050115- RIVERSIDE CA- 426 PM PDT THU AUG 4 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR RIVERSIDE COUNTY... AT 420 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THUNDERSTORMS OVER THE MOUNTAINS AND IN THE COACHELLA VALLEY. FLASH FLOODING IS LIKELY FROM THESE STORMS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN JACINTO PEAK...RANCHO MIRAGE...PALM SPRINGS...PALM DESERT COUNTRY...PALM DESERT...DESERT HOT SPRINGS...CATHEDRAL CITY AND BERMUDA DUNES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3366 11595 3398 11638 3396 11678 3342 11659 $$ JAD
000
WGUS76 KSGX 042347
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 PM PDT THU AUG 4 2005
CAC071-050115-
SAN BERNARDINO CA-
445 PM PDT THU AUG 4 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR WEST CENTRAL
SAN BERNARDINO COUNTY...
AT 438 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE
WARNED AREA.
THUNDERSTORMS ARE CONTINUING TO MOVE SOUTHWEST THROUGH THE AREA AT
ABOUT 15 MPH.
MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3403 11697 3410 11667 3424 11652 3478 11647
3490 11743 3429 11741 3416 11705
$$
PG000 WGUS76 KSGX 050007 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 507 PM PDT THU AUG 4 2005 CAC065-050115- RIVERSIDE CA- 507 PM PDT THU AUG 4 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 615 PM PDT FOR CENTRAL RIVERSIDE COUNTY... AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE SAN JACINTO MOUNTAINS. RUNOFF WILL LIKELY FILL THE PALM CANYON WASH TOWARD CATHEDRAL CITY OVER THE NEXT HOUR. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RANCHO MIRAGE...PALM SPRINGS AND CATHEDRAL CITY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 3359 11626 3388 11639 3384 11664 3345 11658 $$ JAD
000
WGUS76 KSGX 050049
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 PM PDT THU AUG 4 2005
CAC071-050055-
SAN BERNARDINO CA-
545 PM PDT THU AUG 4 2005
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SAN BERNARDINO COUNTY
WILL BE ALLOWED TO EXPIRE AT 615 PM...
THE THUNDERSTORMS THAT WERE PRODUCING FLOODING IN SOUTHWESTERN SAN
BERNARDINO COUNTY HAVE WEAKENED...AND ONLY A FEW LIGHT SHOWERS
REMAINED AT 545 PM. HOWEVER...STANDING WATER WILL REMAIN OVER
LOW-LYING AREAS FOR SEVERAL HOURS DUE TO THE PRECEEDING HEAVY RAINS
AND CAUTION SHOULD STILL BE EXERCISED WHEN TRAVELLING IN THE AREA.
LAT...LON 3403 11697 3410 11667 3424 11652 3478 11647
3490 11743 3429 11741 3416 11705
$$
PG000
WGUS76 KSGX 050051 RRA
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
545 PM PDT THU AUG 4 2005
CAC071-050115-
SAN BERNARDINO CA-
545 PM PDT THU AUG 4 2005
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SAN BERNARDINO COUNTY
WILL BE ALLOWED TO EXPIRE AT 615 PM...
THE THUNDERSTORMS THAT WERE PRODUCING FLOODING IN SOUTHWESTERN SAN
BERNARDINO COUNTY HAVE WEAKENED...AND ONLY A FEW LIGHT SHOWERS
REMAINED AT 545 PM. HOWEVER...STANDING WATER WILL REMAIN OVER
LOW-LYING AREAS FOR SEVERAL HOURS DUE TO THE PRECEEDING HEAVY RAINS
AND CAUTION SHOULD STILL BE EXERCISED WHEN TRAVELLING IN THE AREA.
LAT...LON 3403 11697 3410 11667 3424 11652 3478 11647
3490 11743 3429 11741 3416 11705
$$
PG000 WGUS76 KSGX 050051 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 550 PM PDT THU AUG 4 2005 CAC065-050115- RIVERSIDE CA- 550 PM PDT THU AUG 4 2005 ...THE FLASH FLOOD WARNING FOR CENTRAL RIVERSIDE COUNTY WILL BE ALLOWED TO EXPIRE AT 615 PM... THE THUNDERSTORMS THAT WERE PRODUCING FLOODING IN CENTRAL RIVERSIDE COUNTY HAVE WEAKENED...AND ONLY A FEW LIGHT SHOWERS REMAINED AT 550 PM. HOWEVER...STANDING WATER WILL REMAIN OVER LOW-LYING AREAS FOR SEVERAL HOURS DUE TO THE PRECEEDING HEAVY RAINS AND CAUTION SHOULD STILL BE EXERCISED WHEN TRAVELLING IN THE AREA. LAT...LON 3359 11626 3388 11639 3384 11664 3345 11658 $$ PG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:30 AM PDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 4, 9:30 AM PDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT THU AUG 4 2005 .SYNOPSIS...MOISTURE IN EASTERLY FLOW ALOFT WILL CONTINUE THUNDERSTORMS IN THE MOUNTAINS AND DESERTS...MAINLY IN THE AFTERNOONS AND EVENINGS. A FEW STORMS COULD DRIFT WEST OF THE MOUNTAINS INTO THE VALLEYS THROUGH THE WEEKEND. A SHALLOW MARINE LAYER WILL CAUSE AREAS OF LOW CLOUDS AND FOG NEAR THE COAST IN THE NIGHTS AND MORNINGS...LINGERING NEAR SOME BEACHES INTO THE AFTERNOONS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... LOW CLOUDS AND LOCAL FOG WERE IN THE COASTAL AREAS AND WRN INLAND SAN VALLEY THIS MORNING. STRATUS REMAINS EXTENSIVE OFFSHORE. THERE WERE A FEW DEBRIS CLOUDS TO THE E. THE 12Z NKX SOUNDING HAD A FAIRLY STRONG INVERSION BASED BELOW 1000 FT. THE SOUNDING WAS MODERATELY UNSTABLE WITH MOISTURE THROUGH THE MID LEVELS IN WEAK ELY FLOW AND HAD 1.38 INCHES OF PW. ONSHORE GRADIENTS WITH ABOUT 5 MB SAN-IPL. THE UPPER HI OVER THE SW WILL REMAIN CENTERED OVER NV AND STRENGTHEN INTO SAT BEFORE WEAKENING SLIGHTLY SUN. THIS WILL MAINTAIN A WEAK ELY COMPONENT TO THE FLOW ALOFT WITH MOISTURE THROUGH THE MID LEVELS. MODELS DIFFER ON THE EXACT AMOUNT OF MOISTURE AND THE STRENGTH OF THE ELY FLOW...BUT PREFER THE GFS WHICH HAS GENERALLY BEEN DOING A BETTER JOB. THIS PATTERN WILL CONTINUE TO PRODUCE NUMEROUS THUNDERSTORMS OVER THE MOUNTAINS AND ISOLATED THUNDERSTORMS IN THE DESERTS EACH AFTERNOON. A FEW STORMS COULD DRIFT W OF THE MOUNTAINS INTO THE INLAND VALLEY THROUGH SAT. THE COMBINATION OF THE STRONG HI ALOFT AND MONSOONAL INFLUENCE WILL KEEP THE MARINE LAYER SHALLOW AND MOSTLY CONFINED TO NEAR THE IMMEDIATE COAST. EXPECT RELATIVELY MINOR TEMP CHANGES WITH THE EXACT DISTRIBUTION OF CLOUDS COVER AND RH HAVING THE GREATEST IMPACT ON LOCAL TEMPS. LONGER RANGE PROGS SHOW A GRADUAL DECREASE IN THE MID LEVEL MOISTURE THROUGH THE MIDDLE OF NEXT WEEK. THIS SHOULD RESULT IN DECREASING THUNDERSTORM ACTIVITY. WEAK TROUGHING ALONG THE W COAST SHOULD BRING A SLIGHT COOLING TREND AND A LITTLE DEEPER MARINE LAYER. HOWEVER...TEMPS IN THE DESERT SHOULD INCREASE A LITTLE WITH LESS CLOUD COVER AND RH. && .AVIATION...BASE OF STRATUS 800 FEET MSL WITH TOPS 1200 FEET AND ASSOCIATED LOWER VISBYS FOR COASTAL TAFS. THE STRATUS WILL CLEAR 15-17Z TO AT LEAST THE BEACHES. EXPECTING ANOTHER ROUND OF MT/DES TSTRMS TODAY. STRATUS MOVING ASHORE LATE AGAIN TONIGHT AS LAST NIGHT AND AT LEAST AS LOW. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 10 AM TO 7 PM TODAY FOR THE HIGHER MOUNTAINS AND FOR THE DESERTS. && PUBLIC...ATKIN AVIATION...MM
Hazardous weather outlook, Aug 4, 4:00 AM PDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT THU AUG 4 2005 CAZ055-056-058-042300- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 400 AM PDT THU AUG 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAIN AREAS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND STRONG WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FROM 1000 AM UNTIL 700 PM TODAY. SEE LAXFFASGX FOR DETAILS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY. FOR FRIDAY...HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING COULD BE SIGNIFICANT. FOR SATURDAY THROUGH TUESDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AREA STARTING AT 10 AM TODAY. CAZ060-061-062-042300- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PDT THU AUG 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DESERTS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND STRONG WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FROM 1000 AM UNTIL 700 PM TODAY. SEE LAXFFASGX FOR DETAILS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY. FOR FRIDAY...MODERATE FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH ISOLATED FLASH FLOODING ARE POSSIBLE. FOR SATURDAY THROUGH TUESDAY...THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AREA STARTING AT 10 AM TODAY. NOTE...THE HAZARDOUS WEATHER OUTLOOK NOW INCORPORATES THE FLASH FLOOD POTENTIAL INDEX THAT WAS ISSUED SEPARATELY IN PREVIOUS YEARS. THE FLASH FLOOD POTENTIAL INDEX WILL BE INCLUDED IN THE HAZARDOUS WEATHER OUTLOOK IF IT EXCEEDS THE LOW CATEGORY IN THE FIRST TWO DAYS. THIS PRODUCT WILL BE UPDATED DAILY AT 4 AM AND 4 PM OR AS NEEDED THROUGH SEPTEMBER 30. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:16 PM PDT | Flash Flood Warning | SGX | San Diego | 6 hr |
| Aug 4, 12:25 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 56 min |
| Aug 4, 4:37 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 35 min |
Nearby
Flash Flood Warnings in California, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.